# SDR DALA2020112403843

- Difficulty date: November 21, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 49,295 hours, 25,156 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 17 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O-2 PANEL DEPLOYED ROW 17 D-E-F.  CORRECTIVE ACTION: STOWED O-2 MASKS AT ROW 17 DEF, PER A319 AMM 35-21.  A/C OK FOR SERVICE.
